# SDR DALA1035785533

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX CORROSION WAS FOUND COMMON TO THE FUSELAGE CREASE BEAM AT STA 1630, WL 208.  THE CORRODED AREA OF THE CREASE BEAM WAS CUTOUT AND A REPAIR WAS INSTALLED IAW SECTION OF ER/A 13-487261-14. THE REPAIR IAW SECTION I IS STATICALLY APPROVED FOR 24 MONTHS AFTER 13DEC10 PENDING DTA. OBTAIN DTA APPROVAL OF THE SECT I REPAIR BY 13DEC12 OR REMOVE THE ACFT FROM REVENUE SERVICE. IF THIS L/P IS NOT REVISED BY 13OCT12, CONTACT LIAISON ENGINEERING.
